# SDR ABXA20251011265

- Difficulty date: October 11, 2025
- Submitted: October 11, 2025
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 101,081 hours, 19,189 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 50118602101
- Part serial: 1212
- Condition: Fluctuates
- Location: Zone 200
- Part time: 10,137 hours, 4,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB FROM KCVG STATNDY ATTITUDE INDICATOR BECAME ERRACTIC AND UNRELIABLE AC RETURNED TO FIELD AND RETURNED TO BLOCKS ,MTX GROUNDED AC .MTX TROUBLE SHOT AND REMOVED AND REPLACED THE STBY  INTEGRATED INDICATOR REF B767 AMM SUPPLEMENT 34-20-00.  ALL OPS NORMAL.. MTX RETURNED AC TO SERVICE .
